- Lemon and menthol flavour
- Relief from headaches
- For oral use
Loosen stubborn phlegm and provide relief from chesty coughs.
LloydsPharmacy flu-max all-in-one chesty cough and cold powder 10 sachets have been formulated with a lemon and menthol flavour to provide quick and long lasting relief from headaches, sinus pain, chesty coughs, sore throats, fever, aches and pains.
LloydsPharmacy flu-max all-in-one chesty cough and cold powder 10 sachets can also help relive the symptoms of colds and flu and the pain and congestion of sinusitis, including: Aches and Pains, Headache, Blocked Nose, Sore Throat, Chills, Feverishness. They also loosen stubborn phlegm and provide relief from chesty coughs.
Features of LloydsPharmacy flu-max all-in-one chesty cough and cold powder 10 sachets
- Easy to drink
- Loosens phlegm
- Aids in the relief of aches and pains
- 10x LloydsPharmacy flu-max all-in-one chesty cough and cold powder 10 sachets
- Children over 16 years of age
Warnings and cautions
- Consult your doctor if you are receiving prescribed medicines, or if you are pregnant or breast-feeding
- Contains Paracetamol
- Do not take anything else containing paracetamol while taking this medicine
- Talk to a doctor at once if you take too much of this medicine, even if you feel well
- Please read the enclosed leaflet carefully before use
- Do not use after the expiry date printed on the carton and sachet
- Keep out of sight and reach of children
- Do not take for longer than 3 days, unless advised by your doctor
- Do not take more medicine than the label tells you to
- If you do not get better, talk to your doctor
How to use
Please ensure this medication is used in line with the manufacturers directions. If symptoms persist seek help from an appropriate healthcare professional.
For oral use after dissolving the contents of the sachet in a standard mug of hot, but not boiling water (250ml). Allow to cool to a drinkable temperature.
Adults, the elderly and children 16 years and over:
The contents of the one sachet to be taken every 4 to 6 hours as required. Do not take more than 4 sachets (4 doese) in any 24 hour period. Leave at least 4 to 6 hours between doses.
Each sachet of powder contains the active ingredients: Paracetamol 1000mg, Guaifenesin 200mg and Phenylephrine hydrochloride 12.2mg.
Also contains: sucrose, aspartame (E951) and sodium citrate.
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £2.99 for orders up to £30
- Delivered in 3-5 working days
- Free on orders over £60
- £4.99 on orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday to Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here